UNIGE document Scientific Article
previous document  unige:12495  next document
add to browser collection
Title

Semi-arithmetic Fuchsian groups and modular embeddings

Authors
Wolfart, Jürgen
Published in Journal of the London Mathematical Society. 2000, vol. 61, no. 1, p. 13-24
Identifiers
Full text
Article (Published version) (249 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
SCHMUTZ SCHALLER, Paul, WOLFART, Jürgen. Semi-arithmetic Fuchsian groups and modular embeddings. In: Journal of the London Mathematical Society, 2000, vol. 61, n° 1, p. 13-24. https://archive-ouverte.unige.ch/unige:12495

183 hits

0 download

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :